# SDR 96ZZZX5953

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65665
- Make and model: Cessna 172P
- Aircraft serial: 17275810
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SL134441
- Condition: Broken
- Location: Nr 3 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYL HAS BROKEN PISTON PIN.  SUSPECT CAUSE - MANUFACTURER'S DEFECT.
